Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

September 6, 20145 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 6, 2014, 4:45 PM EDT for 5 counties in New Jersey. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2014, 4:45 PM EDT (20:45 UTC)
Expired
Sep 6, 2014, 5:45 PM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1867 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1867 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WWUS81 KPHI 062045
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT SAT SEP 6 2014

NJZ008>010-012-015-062145-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
445 PM EDT SAT SEP 6 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...NORTHERN
MERCER...NORTHERN MIDDLESEX...SOMERSET AND SOUTHERN MORRIS
COUNTIES...

AT 442 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CLINTON TO HOPEWELL...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND VERY SMALL HAIL ARE POSSIBLE WITH THESE 
STORMS. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THESE STORMS WILL BE NEAR HOPEWELL...GLEN GARDNER...GLEN GARDNER...
AND CLOVERHILL AROUND 450 PM...ANNANDALE...ANNANDALE...HIGH BRIDGE...
AND HIGH BRIDGE AROUND 500 PM...CALIFON AND LEBANON AROUND 510 PM.

LAT...LON 4055 7424 4047 7426 4024 7476 4064 7510
      4089 7449 4074 7436 4068 7445 4066 7445
      4067 7440 4062 7442 4060 7444 4061 7424
      4056 7421

$$

FORECASTER: SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 6, 3:44 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Sep 6, 3:44 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT SAT SEP 6 2014

.SYNOPSIS...
A STRONG COLD FRONT APPROACHING FROM THE NORTHWEST WILL PASS
THROUGH OUR REGION TONIGHT FOLLOWED BY HIGH PRESSURE FOR SUNDAY
INTO MONDAY. LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE MIDDLE
ATLANTIC COAST ON MONDAY NIGHT AND TUESDAY BEFORE MOVING OUT TO
SEA ON WEDNESDAY. A COLD FRONT IS EXPECTED TO APPROACH FROM THE
NORTHWEST ON THURSDAY AND THURSDAY NIGHT AND IT SHOULD PASS
THROUGH OUR REGION EARLY ON FRIDAY WITH ANOTHER AREA OF HIGH
PRESSURE ARRIVING IN ITS WAKE.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SHWRS AND TSTMS WILL BE WORKING THEIR WAY ACRS THE REGION AHEAD
OF A CDFNT WHICH WILL MOVE THRU THE REGION TONIGHT. THE ENTIRE
AREA HAS BEEN PLACED UNDER A SVR TSTM WATCH. THERE IS GOOD SHEAR,
AND MOISTURE (WHICH IF ANY STEPS OUTSIDE YOU KNOW) WITH DEW PTS IN
THE LWR 70S AND CAPE. HVY RAIN AND DAMAGING WIND LOOK TO BE THE
MOST LIKELY HAZARDS. LATEST RADAR SHOWED INCREASING COVERAGE,
MAINLY OVER NRN AND WRN AREAS, MOVING SLOWLY EWD.

POPS WILL BE HIGHEST N AND W ERLY, AND SHIFT S AND EWD LATE.
PRECIP CHCS WILL END N AND W AROUND MIDNIGHT AND IN ALL BUT THE
EXTREME SRN AREAS BY DAYBREAK.

BEHIND THE CDFNT, A NOTICEABLY COOLER AND MORE PLEASANT AMS IS IN
STORE (MORE TYPICAL OF SEPTEMBER).

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
FOR SUN, A REFRESHING CHANGE WILL BE NOTICED BY ALL, WITH LESS
HUMIDITY, COOLER TEMPS AND DRY WX EXPERIENCED BY ALL. THERE COULD
STILL BE SOME LINGERING SHWRS ERLY IN THE EXTREME S, BUT A GENLY
DRY DAY IS ANTICIPATED.

HIGH TEMPS WILL BE IN THE UPPER 70S LWR 80S, VS THE UPR 80S AND
90S LIKE WE HAVE BEEN.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
SURFACE HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE SAINT
LAWRENCE RIVER VALLEY AND NORTHERN NEW ENGLAND ON SUNDAY NIGHT.
THE AIR MASS WILL LIKELY BRING DRY WEATHER CONDITIONS TO MOST OF
OUR FORECAST AREA AT THAT TIME. HOWEVER, CLOUDS MAY BE ON THE
INCREASE FROM THE SOUTH LATE ON SUNDAY NIGHT AND THERE IS A CHANCE
OF RAIN IN SOUTHERN DELAWARE AND IN THE ADJACENT COUNTIES OF
NORTHEASTERN MARYLAND TOWARD MONDAY MORNING OUT AHEAD OF OUR NEXT
WEATHER SYSTEM.

AN INVERTED SURFACE TROUGH IS FORECAST TO BE LOCATED ALONG THE
SOUTHEAST COAST OF THE UNITED STATES ON MONDAY. MEANWHILE, A MID
LEVEL SHORT WAVE TROUGH IS EXPECTED TO PASS ACROSS THE
SOUTHEASTERN STATES AT THAT TIME. A SURFACE LOW IS ANTICIPATED TO
DEVELOP ON THE INVERTED TROUGH ALONG THE NORTH CAROLINA COAST ON
MONDAY NIGHT WITH ANOTHER LOW FORMING FARTHER OUT TO SEA BEYOND 70
WEST LONGITUDE. BOTH LOWS ARE FORECAST TO DRIFT OUT TO SEA.

WHILE THE EASTERN LOW SHOULD NOT IMPACT OUR REGION, THE ONE CLOSE
TO THE COAST WILL LIKELY HAVE SOME INFLUENCE ON OUR WEATHER. THERE
IS STILL A BIT OF A SPREAD AMONG THE MODEL GUIDANCE. HOWEVER,
THERE IS A GENERAL TREND OF SOME RAIN SPREADING INTO OUR REGION
FROM THE OCEAN MAINLY FOR MONDAY INTO TUESDAY. THE GUIDANCE SEEMS
TO SUGGEST A FAIRLY GOOD CHANCE FOR RAIN ON THE COASTAL PLAIN WITH
A BIT MORE UNCERTAINTY FOR AREAS TO THE NORTHWEST. THE
PRECIPITATION IS FORECAST TO MOVE OUR TO SEA ON TUESDAY NIGHT AND
WEDNESDAY.

AN ONSHORE FLOW FOR MONDAY, TUESDAY AND WEDNESDAY SHOULD KEEP
HIGH TEMPERATURES MAINLY IN THE 70S DURING THE PERIOD.

A DEVELOPING SOUTHERLY SURFACE FLOW FOR THURSDAY, AHEAD OF AN
APPROACHING COLD FRONT, WILL DRAW WARM AIR INTO OUR REGION AT THAT
TIME. IT SHOULD BE THE WARMEST DAY OF THE WORK WEEK WITH MAXIMUM
TEMPERATURES IN THE 80S. THE INCREASING LOW LEVEL MOISTURE WILL
HELP TO FUEL SHOWERS AND THUNDERSTORMS IN ADVANCE OF THE FRONTAL
BOUNDARY FOR THURSDAY AFTERNOON INTO THURSDAY NIGHT.

THE COLD FRONT IS ANTICIPATED TO ARRIVE EARLY ON FRIDAY WITH
ANOTHER AREA OF HIGH PRESSURE FOLLOWING FOR LATE FRIDAY INTO
SATURDAY.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS ARE EXPECTED BEFORE AND AFTER ANY SHWRS AND TSTMS MOVE
THRU THE INDIVIDUAL AIRPORTS. THE LATEST RADAR SHOWED SHWRS AND
TSTMS MAINLY ACRS NRN AND WRN AREAS MOVING SLOWLY EWD. TIMING HAS
BEEN RECENTLY ADJUSTED ALG AND N OF THE I-95 CORRIDOR TO BRING IN
THE PRECIP A BIT SOONER, BASED ON LATEST RADAR TRENDS.

EXPECT MVFR/IFR WITH STRONG GUSTY WINDS AND HEAVY RAIN IF AN
INDIVIDUAL ARPT IS IMPACTED BY TSRA.

A CDFNT WILL MOVE THRU THE REGION TONIGHT AND BEHIND THE CFP, THE
WIND WILL BECOME NW AND USHER IN A COOLER AND MORE REFRESHING AMS.

EXPECT VFR CONDS ON SUN, WITH NW WIND BECOMING NE WITH SPEEDS
AROUND 10 KTS.

OVERALL WIND SHOULD BE 10 KTS OR LESS OUTSIDE OF ANY SHRA/TSRA OR
ANY OUTFLOW FROM SUCH STORMS.

OUTLOOK...
SUNDAY NIGHT...MAINLY VFR.

MONDAY...MAINLY VFR WITH LIGHT RAIN SPREADING INTO THE REGION
FROM THE SOUTH.

MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH POSSIBLE MVFR
CONDITIONS AT TIMES IN RAIN.

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR.

WEDNESDAY NIGHT AND THURSDAY...VFR EXCEPT FOR LATE NIGHT AND
EARLY MORNING LOW CLOUDS AND FOG. ALSO, THERE IS A CHANCE OF
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON THURSDAY.

&&

.MARINE...
NO MARINE HEADLINES ARE ANTICIPATED THRU THE NEAR AND SHORT TERM
PDS WITH SEAS GENLY IN THE 2 TO 4 FT RANGE AND WIND IN THE 10-15
KT RANGE OUTSIDE OF ANY TSRA THAT WILL IMPACT THE AREA LATER TODAY
AND TONIGHT.

OUTLOOK...
SUNDAY NIGHT...NO MARINE HEADLINES ARE ANTICIPATED.

MONDAY INTO TUESDAY...SMALL CRAFT ADVISORY CONDITIONS ARE
POSSIBLE IN A STRONG NORTHEASTERLY FLOW. GALE FORCE GUSTS MAY
OCCUR FROM MONDAY NIGHT INTO TUESDAY MORNING DEPENDING UPON THE
STRENGTH OF A DEVELOPING COASTAL LOW.

TUESDAY NIGHT AND WEDNESDAY...WIND SPEEDS ARE FORECAST TO FALL
BELOW THE SMALL CRAFT ADVISORY CRITERION. HOWEVER, WAVES ON OUR
OCEAN WATERS MAY REMAIN AROUND 5 FEET.

WEDNESDAY NIGHT AND THURSDAY...NO MARINE HEADLINES ARE
ANTICIPATED.

&&

.TIDES/COASTAL FLOODING...
A DEVELOPING NORTHEASTERLY SURFACE FLOW MAY RESULT IN MINOR TIDAL
FLOODING ALONG THE NEW JERSEY AND DELAWARE COASTS, ALONG DELAWARE
BAY AND ON THE TIDAL DELAWARE RIVER DURING THE MONDAY EVENING HIGH
TIDE. THE NORTHEAST FLOW IS EXPECTED TO CONTINUE DURING THE
SUBSEQUENT TWO HIGH TIDES ON TUESDAY MORNING AND TUESDAY EVENING
AND IT MAY CAUSE ADDITIONAL MINOR TIDAL FLOODING.

&&

.RIP CURRENTS...
A STRONG NORTHEASTERLY FLOW WILL CREATE AN INCREASED RISK FOR
HAZARDOUS RIP CURRENT ON MONDAY AND TUESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...IOVINO/NIERENBERG
MARINE...IOVINO/NIERENBERG
TIDES/COASTAL FLOODING...IOVINO
RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 6, 3:38 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT SAT SEP 6 2014

MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-101>106-
071945-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
338 PM EDT SAT SEP 6 2014

...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-NJZ012-013-016>023-026-027-PAZ070-071-071945-
NEW CASTLE-KENT-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
338 PM EDT SAT SEP 6 2014

...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE
FROM MONDAY EVENING INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024-025-071945-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
338 PM EDT SAT SEP 6 2014

...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS AN ENHANCED RISK OF DANGEROUS RIP CURRENTS ON MONDAY AND
TUESDAY.

MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE
FROM MONDAY EVENING INTO TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-071945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 PM EDT SAT SEP 6 2014

...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE FORCE WIND GUSTS ARE POSSIBLE ON MONDAY NIGHT INTO TUESDAY
MORNING DEPENDING ON THE DEVELOPMENT AND TRACK OF A COASTAL LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 6, 3:19 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EDT SAT SEP 6 2014

NJZ010-012-013-061945-
MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
319 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SOMERSET...
MIDDLESEX AND NORTH CENTRAL MONMOUTH COUNTIES...

AT 314 PM EDT...A STRONG THUNDERSTORM WAS NEAR EDISON...MOVING EAST
AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR SOUTH AMBOY AROUND 330 PM...CLIFFWOOD BEACH
AROUND 340 PM AND UNION BEACH AROUND 350 PM.

LAT...LON 4042 7403 4035 7449 4052 7457 4061 7425
      4061 7421 4058 7420 4055 7424 4049 7426
      4047 7426 4046 7421 4047 7417 4046 7416
      4047 7414

FORECASTER: SFJ
Special weather statement, Sep 6, 3:21 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EDT SAT SEP 6 2014

PAZ060-061-101-103>106-062015-
BERKS PA-EASTERN MONTGOMERY PA-LEHIGH PA-LOWER BUCKS PA-
UPPER BUCKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
321 PM EDT SAT SEP 6 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN BERKS...
LEHIGH...MONTGOMERY...NORTHEASTERN CHESTER AND NORTHWESTERN BUCKS
COUNTIES...

AT 314 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LAURELDALE TO POTTSTOWN...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR GILBERTSVILLE AROUND 330 PM...FLEETWOOD
AROUND 340 PM...LYONS AROUND 350 PM...TOPTON AROUND 400 PM...
CLAUSSVILLE AROUND 410 PM AND ZIONSVILLE AROUND 420 PM.

LAT...LON 4070 7560 4033 7497 4008 7552 4044 7610

FORECASTER: SFJ
Special weather statement, Sep 6, 3:25 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT SAT SEP 6 2014

NJZ012-013-015-062030-
MERCER NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
325 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONMOUTH...MERCER AND
SOUTHERN MIDDLESEX COUNTIES...

AT 322 PM EDT...A STRONG THUNDERSTORM WAS NEAR EWING...MOVING EAST AT
25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR LAWRENCEVILLE...AND MERCERVILLE-HAMILTON
SQUARE AROUND 330 PM...PRINCETON JUNCTION...EDINBURG...EDINBURG...AND
PRINCETON AROUND 340 PM...HIGHTSTOWN...WINDSOR...WINDSOR AND MONMOUTH
JUNCTION AROUND 350 PM.

LAT...LON 4019 7424 4019 7476 4021 7477 4027 7485
      4038 7486 4039 7473 4038 7471 4039 7466
      4038 7461 4038 7460 4041 7459 4044 7429

FORECASTER: SFJ
Local storm report, Sep 6, 3:28 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT SAT SEP 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND GST     READING AIRPORT         40.38N  75.97W
09/06/2014  M52 MPH          BERKS              PA   ASOS

&&

EVENT NUMBER PHI1400720

GORSE
Special weather statement, Sep 6, 3:32 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT SAT SEP 6 2014

NJZ009-015-PAZ105-106-062030-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-UPPER BUCKS PA-
332 PM EDT SAT SEP 6 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS...NORTHWESTERN
MERCER AND SOUTHERN HUNTERDON COUNTIES...

AT 329 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBERVILLE...MOVING
EAST AT 10 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR STOCKTON AROUND 340 PM...SERGEANTSVILLE
AROUND 350 PM...SAND BROOK AROUND 400 PM...FLEMINGTON AROUND 420 PM
AND PENNINGTON AROUND 430 PM.

LAT...LON 4056 7473 4051 7477 4051 7479 4045 7476
      4030 7479 4035 7513 4053 7511 4061 7472

FORECASTER: SFJ
Special weather statement, Sep 6, 4:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT SAT SEP 6 2014

NJZ008>010-012-015-062145-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
445 PM EDT SAT SEP 6 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...NORTHERN
MERCER...NORTHERN MIDDLESEX...SOMERSET AND SOUTHERN MORRIS
COUNTIES...

AT 442 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CLINTON TO HOPEWELL...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND VERY SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR HOPEWELL...GLEN GARDNER...GLEN GARDNER...
AND CLOVERHILL AROUND 450 PM...ANNANDALE...ANNANDALE...HIGH BRIDGE...
AND HIGH BRIDGE AROUND 500 PM...CALIFON AND LEBANON AROUND 510 PM.

LAT...LON 4055 7424 4047 7426 4024 7476 4064 7510
      4089 7449 4074 7436 4068 7445 4066 7445
      4067 7440 4062 7442 4060 7444 4061 7424
      4056 7421

FORECASTER: SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 1:37 PM EDTSpecial Weather StatementPHIWarren53 min
Sep 6, 1:46 PM EDTSpecial Weather StatementPHISussex59 min
Sep 6, 2:58 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Somerset4 hr
Sep 6, 3:19 PM EDTSpecial Weather StatementPHIMiddlesex26 min
Sep 6, 3:25 PM EDTSpecial Weather StatementPHIMercer65 min
Sep 6, 3:32 PM EDTSpecial Weather StatementPHIHunterdon58 min
Sep 6, 3:45 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer60 min
Sep 6, 4:03 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth57 min
Sep 6, 4:19 PM EDTSpecial Marine WarningPHI56 min
Sep 6, 4:47 PM EDTSpecial Weather StatementPHIBurlington58 min
Sep 6, 4:52 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem36 min
Sep 6, 4:54 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean43 min
Sep 6, 4:58 PM EDTSpecial Marine WarningPHI62 min
Sep 6, 5:09 PM EDTSpecial Marine WarningPHI66 min
Sep 6, 5:26 PM EDTSpecial Marine WarningPHI64 min
Sep 6, 5:31 PM EDTSpecial Weather StatementPHIBurlington59 min
Sep 6, 5:44 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean35 min
Sep 6, 6:41 PM EDTSpecial Weather StatementPHISalem64 min
Sep 6, 7:41 PM EDTSpecial Marine WarningPHI64 min
Sep 6, 7:45 PM EDTSpecial Weather StatementPHICape May60 min
Sep 6, 2:13 PM EDTSpecial Weather StatementPHIChester62 min
Sep 6, 2:19 PM EDTSevere Thunderstorm WarningPHIChester43 min
Sep 6, 2:43 PM EDTAreal Flood AdvisoryPHIChester4 hr
Sep 6, 3:21 PM EDTSpecial Weather StatementPHIBerks, Bucks, Lehigh, Montgomery54 min
Sep 6, 3:51 PM EDTFlash Flood WarningPHIChester4 hr
Sep 6, 7:36 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton54 min
Sep 6, 4:56 PM EDTSpecial Weather StatementPHICecil64 min
Sep 6, 7:43 PM EDTSpecial Weather StatementPHICaroline62 min

Nearby

Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.